• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

On full exceptional collections of line bundles on del Pezzo surfaces

Moscow Mathematical Journal. 2016. Vol. 16. No. 4. P. 691-709.
Elagin Alexey, Lunts V.

We prove that any numerically exceptional collection of maximal length, consisting of line bundles, on a smooth del Pezzo surface is a standard augmentation in the sense of L.Hille and M.Perling. We deduce that any such collection is exceptional and full.